Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 17, 2009, 12:02 AM CDT for Muskogee County, Oklahoma. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2009, 12:02 AM CDT (05:02 UTC)
- Expired
- May 17, 2009, 5:27 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 170502 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1202 AM CDT SUN MAY 17 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-171027- /O.NEW.KTSA.FL.W.0028.090517T0502Z-090517T1027Z/ /MKGO2.1.ER.090517T0326Z.090517T0400Z.090517T0427Z.NO/ 1202 AM CDT SUN MAY 17 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 PM SATURDAY THE STAGE WAS 28.03 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN AT OR JUST ABOVE FLOOD STAGE TONIGHT. THE RIVER WILL SLOWLY FALL OVER THE NEXT FEW DAYS. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 16, 8:35 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 16, 8:35 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 835 PM CDT SAT MAY 16 2009 ...UPDATE... .DISCUSSION... AREA OF LIGHT RAIN HAS SHIFTED EAST OF THE FORECAST AREA WITH HIGH PRESSURE BUILDING INTO THE REGION. ADJUSTMENT FOR WIND SPEEDS AND DEWPOINTS SUGGESTED LOWERING TEMPS ACROSS THE SOUTH A FEW DEGREES WITH SKIES EXPECTED TO CLEAR OVERNIGHT. UPDATED PRODUCTS SENT. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 73 48 77 / 10 0 0 0 FSM 47 72 46 78 / 10 0 0 0 MLC 46 73 48 77 / 10 0 0 0 BVO 41 72 45 77 / 10 0 0 0 FYV 40 69 44 74 / 10 0 0 0 BYV 40 68 45 74 / 10 0 0 0 MKO 45 72 47 77 / 10 0 0 0 MIO 43 71 45 77 / 10 0 0 0 F10 46 72 48 77 / 10 0 0 0 HHW 50 75 48 77 / 10 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07
Hazardous weather outlook, May 16, 4:55 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT SAT MAY 16 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT SAT MAY 16 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... AN EXTENDED DRY AND MILD WEATHER PATTERN WILL BUILD ACROSS THE SOUTHERN PLAINS THROUGH THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:13 AM CDT | River Flood Warning | TSA | Muskogee | 12 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.